# SDR J7SA20170315001

- Difficulty date: March 15, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,663 hours, 1,241 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLIMBING AT FL 410, LR EMER PRESS ON, CAS POSTED WITH SMOKE AND FUMES IN CABIN.  PERFORMED QRH, CABIN DUCT OHT, CAS MESSAGE.  CABIN PRESSURE REACHED 9,800 FT BEFORE DESCENDING,  ALL MESSAGES AND SMOKE AND FUMES CLEARED DURING DESCENT. LANDED WITHOUT INCIDENT. REPLACED CABIN PRESSURIZATION CONTROL UNIT. OPS CHECKED GOOD.
